# SDR DL738001497

- Difficulty date: August 7, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 3,060 hours, 1,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT AFT LT JUMPSEAT RED LED DOES NOT FLASH.  REPLACED SAME.
